Internal medicine (Tokyo, Japan) · 2020
Drastically Progressive Ethambutol-induced Optic Neuropathy after Withdrawal of Ethambutol: A Case Report and Literature Review.
Клинический случайСтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Matsumoto Takeshi, Kusabiraki Ryusuke, Arisawa Akiko, Fujiki Takahiro, Noda Akihiro, Tanaka Ayaka, Yamamoto Naoki, Aihara Kensaku, Yamaoka Shinpachi, Mishima Michiaki
Аннотация
Ethambutol-induced optic neuropathy (EON) is a well-known complication, although low-dose ethambutol seldom causes EON. An 85-year-old man with non-tuberculous mycobacterial lung disease was taking antibiotics, including low-dose ethambutol. On day 85 of treatment, the diagnosis of EON was made. Despite prior discontinuation, his best corrected visual acuity drastically deteriorated from 20/17 (right eye) and 20/20 (left eye) to 20/330 (right eye) and 20/1,000 (left eye) within 3 weeks, and this symptom did not resolve. To our knowledge, there have been no reported cases with drastically progressing and irreversible EON even after the withdrawal of low-dose and short-term ethambutol.